# SDR WX0A2015022372435

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- Aircraft time: 58,755 hours, 29,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMER LIGHTS WILL NOT ILLUMINATE WHEN SELECTED ON.  R & R EMER LIGHT BATTERIES IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
